Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
this rash could be due to eczema or psoriasis or lichen planus.
how old are you?
is there anyway you can upload a jpg clear photo of the rash on the penis to help me evaluate it?
here are instructions to upload a clear jpg photo
type a word in the textbox and highlight itthen select the "chain" icon above the textbox or the paper clip icon to upload a jpgthis opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswerhttp://ww2.justanswer.com/how-do-i-send-photo-or-file-expert
with a smart phone, you have to email the photo to
info @ justanswer . com
but it can take administrators several hours to forward me the photo.
if you are ok waiting, that is fine.
but you need to be at a computer with a browser to upload jpegs into the chat window here.
no, you will not loose your chat.
open your email from your laptop and there should be a link in an email from Justanswer
click on that link in your email and it will open this chat up in a browser
it might ask you to log in again in the browser window
as long as you remembered you justanswer.co.uk login you will be fine.
are you still there. will send picture now
yes, I am still here.
are you on your computer now?
yes. give me 5 mins to i upload it
do you know what it is
it looks like eczema type rash
which comes from sensitive skin.
sometimes you can develop eczema from reaction to detergents or fabric softeners
sometimes a course of steroid cream like 1% hydrocortisone cream for 1-2 weeks can help.
It will not go away. i have tried canneston cream. sometimes it smells but will be okay once i wash it and after an erection the skin gets very dry and would flake
sometimes it can be normal to have some blotching of the skin of the head of the penis.
canesten cream is an antifungal cream.
most likely it is not a fungal infection.
also when the penis is erect it is like there is no visible sign that the rash is there
dry skin might benefit from a mild moisturizer like aquafore daily .
again, it can be normal sometimes to have some blotchy looking skin and wrinkly skin when the penis is flaccid.
this is normal sometimes.
you can try some over the counter moisturizers on the skin if the skin is dry.
but it doesn't look like an STD or sexually transmitted disease.
or anything dangerous.
the rash doesnt look to bad now but it can look like plaques and can be lumpy
sometimes a short course of 1% hydrocortisone steroid cream can help with that.
it doesn't sound like you have tried 1% hydrocortisone cream which is over the counter.
let me know if you have other questions.
if done, please leave positive feedback below.
we only get credit for helping clients after positive feedback.
you might have to scroll down to see the ratings area below.
thanks for using Justanswer.com
I am just a bit worried about it as i have had it for a few years. why will it not disappear by itself and why is it not itchy or painful. what is the make of the creams i can buy from over the counter
you don't have to be worried.
should this cream take it away and is it safe to use on penis head. will it thin the skin
are you still there
I had to see a patient.
steroids 1% cream is safe to use on the penis head for 1-2 weeks .
you should not use it longer than that.
more than 2 weeks can thin the skin.
Thanks. i will try this. Hopefully it works
it could help the plaque like bumpy skin there
you are welcome
don't forget to leave positive feedback below.
do you see the ratings area below?
that is the only way we get credit for helping clients.
thanks for using JustAnswer.com
yes. will it clear up the dark red rash also
yes, the steroid cream could help the dark red rash as well.
thanks for your time